Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the lattice of geometries


Author: Juris Hartmanis
Journal: Proc. Amer. Math. Soc. 8 (1957), 560-562
MSC: Primary 06.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0086045-7
MathSciNet review: 0086045
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Juris Hartmanis, Two embedding theorems for finite lattices, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 571-577. MR 0078960 (18:6d)
  • [2] Oystein Ore, Theory of equivalence relations, Duke Math. J. vol. 9 (1942) pp. 573-627. MR 0007388 (4:128f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.0X

Retrieve articles in all journals with MSC: 06.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0086045-7
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society